# SDR LR7A2015031800543

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 33147182
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK WHILE PERFORMING SB 382-57-85 R2 APPENDIX D NDI AND SB 382-57-86 R1, FOUND 1 CRACKED FASTENER HOLE EVIDENT ON THE RT FS517 MLG BEAM'S INBD AND OTBD CAPS COMMON TO THE ATTACH ANGLE AT CWS 62R, WL256.  REPAIR BY BEAM REPLACEMENT ACCOMPLISHED IAW SMP583 CHAPTER 51-60 AND 51-70.  NR 2262, INBD CAP AND NR 2263, OTBD CAP.
